# SDR UALA2013030401294

- Difficulty date: March 2, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,509 hours, 8,992 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 900835A
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR BATTERY INOPERATIVE.  CONFIRMED WEAK BATTERY FOR LEFT UPPER DECK DOOR.  REPLACED BATTERY ASSY, OPS CHECKED OKAY.
